Alert archive / Colorado / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 76, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 14, 2019, 5:31 PM MDT for Prowers County, Colorado. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2019, 5:31 PM MDT (23:31 UTC)
- Expired
- Jun 14, 2019, 6:00 PM MDT
- In force
- 29 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Prowers County, CO
The radar
The Pueblo radar (KPUX), 166 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 1:49 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.5 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2586 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 222 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
780
WUUS55 KPUB 142331
SVRPUB
COC099-150000-
/O.NEW.KPUB.SV.W.0076.190614T2331Z-190615T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
531 PM MDT Fri Jun 14 2019
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southern Prowers County in southeastern Colorado...
* Until 600 PM MDT.
* At 531 PM MDT, a severe thunderstorm was located 10 miles north of
Two Buttes Reservoir, or 19 miles south of Lamar, moving northeast
at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
southern Prowers County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3766 10256 3786 10271 3808 10240 3777 10214
TIME...MOT...LOC 2331Z 242DEG 16KT 3780 10255
HAIL...1.50IN
WIND...60MPH
$$
MOORE2 follow-up statements
960
WWUS55 KPUB 142345
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
545 PM MDT Fri Jun 14 2019
COC099-150000-
/O.CON.KPUB.SV.W.0076.000000T0000Z-190615T0000Z/
Prowers CO-
545 PM MDT Fri Jun 14 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR SOUTHERN PROWERS COUNTY...
At 545 PM MDT, a severe thunderstorm was located 14 miles northeast
of Two Buttes Reservoir, or 18 miles southeast of Lamar, moving
northeast at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southern Prowers County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Pueblo.
&&
LAT...LON 3766 10256 3785 10265 3808 10240 3781 10218
TIME...MOT...LOC 2345Z 242DEG 16KT 3783 10248
HAIL...1.25IN
WIND...60MPH
$$
MOORE125
WWUS55 KPUB 142353
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
553 PM MDT Fri Jun 14 2019
COC099-150002-
/O.EXP.KPUB.SV.W.0076.000000T0000Z-190615T0000Z/
Prowers CO-
553 PM MDT Fri Jun 14 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PROWERS COUNTY WILL
EXPIRE AT 600 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Pueblo.
LAT...LON 3766 10256 3785 10265 3808 10240 3781 10218
TIME...MOT...LOC 2352Z 242DEG 16KT 3784 10245
$$
MOOREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 5:29 PM MDT, 2 minutes earlier.
Area forecast discussion, Jun 14, 5:29 PM MDT, 2 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 529 PM MDT Fri Jun 14 2019 .SHORT TERM...(This evening through Saturday) Issued at 303 PM MDT Fri Jun 14 2019 ...Warm with possible severe storms across the Plains... Currently... A broken line of showers and thunderstorms were occurring over the plains extending from vicinity of Limon down to Pueblo. Other isolated storms were noted over the remainder of the plains. Activity over the mountains was decreasing. Temperatures behind the line of storms were in the 70s while east of the line temps were in the 90s. Storms were producing gusty winds as they were moving through. This afternoon through tonight... Severe thunderstorm watch was issued earlier this afternoon for mainly the far eastern counties. Given large T/Td spreads, so-so moisture and forcing, should see a few storms producing damaging winds and some large hail. Based on latest guidance, anticipate the severe storms should clear the east central plains around 7 pm. The shortwave crossing the area will bring a weak boundary across the region tonight and this should moisten up the low levels of the atmosphere tonight. This in turn will set the stage for tomorrows round of active weather as tomorrow we will see quite a bit more instability over the region as compared to today. Min temps tonight will be seasonable with 50s most of the plains and 40s valleys. Given the warmth of today, quite a bit of snowmelt will occur through the remainder of the afternoon and expect to see some rises in area stream tonight. Temps will not go below freezing tonight so this will continue for rapid snowmelt in the mtns. Tomorrow... Two concerns this day, heavy rain and strong storms. Models for last several days have been pinging this day as a heavy rain event, and latest guidance is no different. Although precip bullseyes vary a bit from model to model and run to run, they have beens consistently showing heavy rains developing in and around the S mtns/I-25 corridor region and then moving east in later in the afternoon, and into the evening. Based on this, have issued a Flash Flood Watch for the burn scars in the southern mountains. Note that if antecedent conditions were more moist across the S mtns and Plains, I would have issued a Flash Flood Watch for all of the Plains and all of the S mtns. I expect many areas will see at least 0.25 inches of rain tomorrow with some areas receiving over an inch with the stronger storms. .LONG TERM...(Saturday night through Friday) Issued at 303 PM MDT Fri Jun 14 2019 Saturday Night: Showers and thunderstorms will continue over the mountains and will spread over the plains during the beginning of the long term forecast period (6PM MDT Saturday). There is a continuing flash flood risk over the Spring, Junkins, and Hayden Pass burn scars. One notable concern is a precipitation maxima resolved by most of the models over the Spring Burn Scar. There are some discrepancies of what will occur during the rest of the evening and overnight hours, but the NAM, GFS, and the Canadian are resolving showers and thunderstorms continuing throughout the overnight hours and into the morning hours, whereas the ECMWF is resolving the atmosphere stabilizing and therefore precipitation dissipating. There is higher confidence with precipitation continuing. The low temperatures overnight will be right around average, with the plains ranging from the upper 40s to low 50s, the mountain valleys will be in the low 49s, and the mountains will be in the 20s to 30s. Sunday: There will be a meso-vortex located over the southeastern Plains being resolved by the GFS and the NAM tomorrow, which will aid in thunderstorm initiation during the afternoon hours. The forecast soundings illustrate a fairly stable atmosphere, though, so if thunderstorms do initiate, they will be below severe criteria. The main concern will be a flash flooding risk over the burn scars, since mountain top instability will exist. High temperatures will be below average for this time of year, in response to the colder air mass and cloud cover from the showers, thunderstorms, and cloud cover. Monday: Surface southeasterly flow will advect Gulf of Mexico moisture towards the eastern Plains of Colorado, and an upper level low pressure system located over the desert southwest will eject a shortwave trough over the mountains. The combination of the two previously mentioned variables will spark another day of afternoon thunderstorms over the mountains. Those thunderstorms will propagate over the I-25 corridor where around 1000 J/kg of CAPE and a curved hodograph with roughly 40 kts of bulk shear exist, so severe storms are possible on Monday. Over the eastern Plains, similar CAPE values are anticipated, but a less favorable hodograph is resolved, meaning that the main severe threat is anticipated to be over the I-25 corridor. Tuesday: Tuesday afternoon appears to a down day in terms of weather. There will be afternoon showers and thunderstorms across the region, once again, but there is only around 400-600 J/kg of CAPE, so thunderstorms are not anticipated to be severe. The mountain top instability is also lacking, so beneficial rain is anticipated, not flash flooding type rain rates. Wednesday through Friday: Upper level ridging and low level southeasterly flow is forecast to develop over the region, which will turn our daily mountain thunderstorm risk in to an isolated thunderstorm risk over the eastern plains, wherever a dry line forms. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 521 PM MDT Fri Jun 14 2019 Thunderstorms will remain over the the southeastern plains through 02z with decreasing clouds and diminishing winds over KALS, KPUB, and KCOS. Will continue to have VFR conditions across southeast and south central Colorado through Saturday morning. Expect northeastly winds to increase at KCOS and KPUB during the late morning. Thunderstorms are possible across the higher elevations after 15z and adjacent plains after 18z. Locally heavy rainfall and gusty winds are expected with the thunderstorms. && .PUB WATCHES/WARNINGS/ADVISORIES... Flood Watch through Monday afternoon for COZ065>068-070-071. Flash Flood Watch from Saturday afternoon through Saturday evening for COZ072-074-077>079-087. && SHORT TERM...HODANISH LONG TERM...SKELLY AVIATION...STARK
Hazardous weather outlook, Jun 14, 11:07 AM MDT, 6 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1107 AM MDT Fri Jun 14 2019 COZ058>089-093>099-151715- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1107 AM MDT Fri Jun 14 2019 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Isolated to scattered thunderstorms are expected to develop across the higher terrain late this morning and early afternoon. Storms will move east into a more unstable environment across the southeast Plains, where one or two severe storms will be possible this afternoon through the early evening. The best chances of storms producing large hail up to the size of golfballs and damaging wind gusts to 70 mph will be north and east of a line from Monument to La Junta to Kim. The greatest threat for the most intense storms will be along the Colorado and Kansas border. Other storm risks across the rest of the area will be lightning and gusty outflow winds up to 50 mph, with small hail possible with the stronger storms. Warm temperatures across the area will continue to accelerate melting of the abundant high country snow pack. This will keep fast and high flows in area creeks, streams and rivers. Accelerated snow melt will also lead to the potential for flooding, especially in the southwest mountains, portions of the San Luis Valley, and along the Upper Arkansas River Valley, generally west of the Pueblo Reservoir. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Scattered to numerous thunderstorms are expected across the area from Saturday into Tuesday, with the greatest chance for storms over the eastern mountains. Severe storms, with hail up to half dollar size and wind gusts around 70 mph will be possible on the plains east of I-25 Saturday, with the greatest risk near the Kansas border. Lightning, small hail and gusty outflow winds will be possible with any thunderstorm through the weekend and into early next week. Heavy rainfall and flash flooding will also be possible each day across the entire region, with the greatest risk across the eastern mountain burn scars. .SPOTTER INFORMATION STATEMENT... Conditions that meet reporting criteria for spotters will be likely by early afternoon across all of the region due to the severe weather threat over the plains and flooding threat over the high country. 34/34
In the hours before
Special weather statement, Jun 14, 4:24 PM MDT, 1 hour 7 minutes before
Special Weather Statement National Weather Service Pueblo CO 424 PM MDT Fri Jun 14 2019 COZ098-142315- Lamar Vicinity/Prowers County CO- 424 PM MDT Fri Jun 14 2019 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PROWERS COUNTY UNTIL 515 PM MDT... At 424 PM MDT, Doppler radar was tracking a strong thunderstorm near Lamar, moving east at 25 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Lamar, Holly, Granada, Hartman and Bristol. A Severe Thunderstorm Watch remains in effect until 900 PM MDT for southeastern Colorado. LAT...LON 3798 10265 3812 10264 3815 10208 3788 10209 TIME...MOT...LOC 2224Z 271DEG 23KT 3803 10257 KTS
Special weather statement, Jun 14, 4:27 PM MDT, 1 hour 4 minutes before
Special Weather Statement National Weather Service Pueblo CO 427 PM MDT Fri Jun 14 2019 COZ098-099-142315- Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO- 427 PM MDT Fri Jun 14 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PROWERS AND NORTHEASTERN BACA COUNTIES UNTIL 515 PM MDT... At 427 PM MDT, Doppler radar was tracking a strong thunderstorm over Two Buttes, or 16 miles northeast of Springfield, moving northeast at 20 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Two Buttes. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Pueblo. && A Severe Thunderstorm Watch remains in effect until 900 PM MDT for southeastern Colorado. LAT...LON 3743 10240 3761 10253 3787 10204 3746 10204 TIME...MOT...LOC 2227Z 239DEG 18KT 3755 10238 MOORE
Local storm report, Jun 14, 5:04 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
504 PM MDT FRI JUN 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM HAIL TWO BUTTES 37.56N 102.40W
06/14/2019 M1.75 INCH BACA CO TRAINED SPOTTER
&&Special weather statement, Jun 14, 5:08 PM MDT, 23 minutes before
Special Weather Statement National Weather Service Pueblo CO 508 PM MDT Fri Jun 14 2019 COZ094-097-099-142345- Springfield Vicinity/Baca County CO- Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO- 508 PM MDT Fri Jun 14 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BACA...NORTHEASTERN LAS ANIMAS AND SOUTHEASTERN BENT COUNTIES UNTIL 545 PM MDT... At 508 PM MDT, Doppler radar was tracking a strong thunderstorm 21 miles northwest of Pritchett, or 28 miles northwest of Springfield, moving east at 25 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of northwestern Baca, northeastern Las Animas and southeastern Bent Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Pueblo. && A Severe Thunderstorm Watch remains in effect until 900 PM MDT for southeastern Colorado. LAT...LON 3756 10317 3774 10316 3779 10277 3753 10274 TIME...MOT...LOC 2308Z 266DEG 24KT 3764 10306 MOORE
Special weather statement, Jun 14, 5:22 PM MDT, 9 minutes before
Special Weather Statement National Weather Service Pueblo CO 522 PM MDT Fri Jun 14 2019 COZ098-150000- Lamar Vicinity/Prowers County CO- 522 PM MDT Fri Jun 14 2019 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PROWERS COUNTY UNTIL 600 PM MDT... At 522 PM MDT, Doppler radar was tracking a strong thunderstorm 14 miles south of Holly, or 16 miles southwest of Coolidge, moving north at 35 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Holly, Granada, Hartman and Bristol. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Pueblo. && A Severe Thunderstorm Watch remains in effect until 900 PM MDT for southeastern Colorado. LAT...LON 3770 10255 3819 10246 3819 10204 3770 10204 TIME...MOT...LOC 2322Z 185DEG 30KT 3787 10222 MOORE
Special weather statement, Jun 14, 5:29 PM MDT, 2 minutes before
Special Weather Statement
National Weather Service Pueblo CO
529 PM MDT Fri Jun 14 2019
COZ096-098-150000-
Lamar Vicinity/Prowers County CO-Eastern Kiowa County CO-
529 PM MDT Fri Jun 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PROWERS AND SOUTHEASTERN
KIOWA COUNTIES UNTIL 600 PM MDT...
At 529 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles east of Queens Reservoir, or 15 miles northeast of Lamar,
moving east at 55 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Sheridan Lake, Brandon, Towner, Queens Reservoir and Neenoshe
Reservoir.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
LAT...LON 3819 10205 3819 10246 3808 10248 3813 10270
3837 10269 3858 10205 3837 10205 3836 10204
TIME...MOT...LOC 2329Z 254DEG 48KT 3826 10245
KTSThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 6:00 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 45 min |
| Jun 13, 6:03 PM MDT | Special Weather Statement | PUB | 27 min | |
| Jun 13, 6:12 PM MDT | Special Weather Statement | PUB | Baca | 48 min |
| Jun 13, 6:21 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 39 min |
| Jun 13, 6:26 PM MDT | Special Weather Statement | PUB | Baca | 34 min |
| Jun 13, 6:28 PM MDT | Special Weather Statement | PUB | 32 min | |
| Jun 13, 6:37 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 23 min |
| Jun 14, 12:42 PM MDT | Special Weather Statement | PUB | Saguache | 48 min |
| Jun 14, 12:47 PM MDT | Areal Flood Advisory | PUB | Custer, Fremont, Saguache | 118 min |
| Jun 14, 12:57 PM MDT | Special Weather Statement | PUB | El Paso | 33 min |
| Jun 14, 1:17 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 28 min |
| Jun 14, 1:43 PM MDT | Special Weather Statement | PUB | El Paso | 17 min |
| Jun 14, 1:57 PM MDT | Areal Flood Advisory | PUB | Custer, Pueblo | 89 min |
| Jun 14, 2:02 PM MDT | Special Weather Statement | PUB | Pueblo | 43 min |
| Jun 14, 2:39 PM MDT | Special Weather Statement | PUB | Pueblo | 51 min |
| Jun 14, 2:40 PM MDT | Special Weather Statement | PUB | Pueblo | 50 min |
| Jun 14, 2:44 PM MDT | Special Weather Statement | PUB | Baca | 46 min |
| Jun 14, 2:50 PM MDT | Special Weather Statement | PUB | Otero | 55 min |
| Jun 14, 2:59 PM MDT | Special Weather Statement | PUB | Las Animas | 46 min |
| Jun 14, 3:25 PM MDT | Special Weather Statement | PUB | Otero | 50 min |
| Jun 14, 3:39 PM MDT | Flash Flood Watch | PUB | Alamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 3 more | 28 hr |
| Jun 14, 3:42 PM MDT | Special Weather Statement | PUB | Baca | 48 min |
| Jun 14, 3:50 PM MDT | Special Weather Statement | PUB | Kiowa | 25 min |
| Jun 14, 4:23 PM MDT | Special Weather Statement | PUB | Kiowa | 52 min |
| Jun 14, 4:24 PM MDT | Special Weather Statement | PUB | Prowers | 51 min |
| Jun 14, 4:27 PM MDT | Special Weather Statement | PUB | Prowers | 48 min |
| Jun 14, 4:33 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 42 min |
| Jun 14, 4:52 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 28 min |
| Jun 14, 5:01 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 29 min |
| Jun 14, 5:08 PM MDT | Special Weather Statement | PUB | Bent | 37 min |
| Jun 14, 5:13 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas | 12 min |
| Jun 14, 5:22 PM MDT | Special Weather Statement | PUB | Prowers | 38 min |
| Jun 14, 5:29 PM MDT | Special Weather Statement | PUB | Kiowa | 31 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.